Advanced Search

  Select All
M. Tarikul Islam, M. Ali Akbar, M. Abul Kalam Azad
AIMS Mathematics, 2018, 3(4): 625-646. doi: 10.3934/Math.2018.4.625
Abstract     + HTML     + PDF(490 KB)
M. Hafiz Uddin, M. Ali Akbar, Md. Ashrafuzzaman Khan, Md. Abdul Haque
AIMS Mathematics, 2019, 4(2): 199-214. doi: 10.3934/math.2019.2.199
M. Ali Akbar, Norhashidah Hj. Mohd. Ali, M. Tarikul Islam
AIMS Mathematics, 2019, 4(3): 397-411. doi: 10.3934/math.2019.3.397
Mukhamed Aleroev, Hedi Aleroeva, Temirkhan Aleroev
AIMS Mathematics, 2019, 4(3): 714-720. doi: 10.3934/math.2019.3.714
Najeeb Alam Khan, Samreen Ahmed, Tooba Hameed, Muhammad Asif Zahoor Raja
AIMS Mathematics, 2019, 4(4): 1114-1132. doi: 10.3934/math.2019.4.1114
Ali Khalouta, Abdelouahab Kadem
AIMS Mathematics, 2019, 4(5): 1307-1319. doi: 10.3934/math.2019.5.1307
Bashir Ahmad, P. Karthikeyan, K. Buvaneswari
AIMS Mathematics, 2019, 4(6): 1596-1609. doi: 10.3934/math.2019.6.1596
S. Mohammadian, Y. Mahmoudi, F. D. Saei
AIMS Mathematics, 2019, 4(6): 1664-1683. doi: 10.3934/math.2019.6.1664
Abstract     + HTML     + PDF(502 KB)
Ali Khalouta, Abdelouahab Kadem
AIMS Mathematics, 2020, 5(1): 1-14. doi: 10.3934/math.2020001
Abdelatif Boutiara, Kaddour Guerbati, Maamar Benbachir
AIMS Mathematics, 2020, 5(1): 259-272. doi: 10.3934/math.2020017
Abstract     + HTML     + PDF(244 KB)
  • First
  • Prev
  • 1
  • Next
  • Last
  • Total:1
  • Go To

Scholar Center

Open Access Journals
Blog:
More

Export file

Format

Content

Open Access Journals